# SDR MWEA020398

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 591359612
- Condition: Cracked
- Location: Station 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FRAME STATION 1059 SHEAR TIE IS CRACKED BELOW LONGERON 15 RIGHT.  --  FABRICATED AND INSTALLED SHEAR TIE.
